Lee DeVille

Additional Campus Affiliations

Affiliate, Carl R. Woese Institute for Genomic Biology
Professor, Mathematics
Director of Graduate Studies, Mathematics

Recent Publications

DeVille, L. X. (2019). Optimizing Gershgorin for symmetric matrices. Linear Algebra and Its Applications, 577, 360-383. https://doi.org/10.1016/j.laa.2019.04.034

DeVille, L. X. (2019). Synchronization and Stability for Quantum Kuramoto. Journal of Statistical Physics, 174(1), 160-187. https://doi.org/10.1007/s10955-018-2168-9

DeVille, L. X., Riemer, N., & West, M. (2019). Convergence of a generalized weighted flow algorithm for stochastic particle coagulation. Journal of Computational Dynamics, 6(1), 69-94. https://doi.org/10.3934/jcd.2019003

Bronski, J. C., Carty, T., & DeVille, L. X. (2018). Configurational stability for the Kuramoto-Sakaguchi model. Chaos, 28(10), [103109]. https://doi.org/10.1063/1.5029397

Bronski, J. C., DeVille, L. X., Ferguson, T., & Livesay, M. (2018). Stable configurations in social networks. Nonlinearity, 31(6), 2518-2531. https://doi.org/10.1088/1361-6544/aab0b5

View all publications on Illinois Experts